# SDR AMTA200700428

- Difficulty date: September 8, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Part serial: DAA4A09744
- Condition: Unserviceable
- Location: Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED RADAR DRIVE UNIT IAW CHAPTER 34.  OPS CHECK GOOD.  (K)
